# SDR CALA2014021090329

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 71,819 hours, 10,138 cycles
- Engine: Pwa PW4090
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PITOT HEAT MESSAGE ON EICAS & STATUS AFTER ENGINE START.  CARRIED OUT CB RESETS ON P210, CBS D5, E4 AND L10, CARRIED OUT MAT TEST OF RT PITOT HEAT ON MAT PASSED SATIS. OPERATED ENG ON GND IAW JRH 2-2-1 NO MESSAGE EVIDENT.  DUE PREVIOUS HISTORY ADDITIONALLY & PRECAUTIONARY REPLACED RELAY K30314 IN PANEL P210 & RETESTED IAW MM 30-31-00 & RE OPERATED BOTH ENGS IAW JRH 2-2-1 NO MESSAGES.
